Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nevanlinna-Pick interpolation on Sobolev space

Author: Jim Agler
Journal: Proc. Amer. Math. Soc. 108 (1990), 341-351
MSC: Primary 30E05; Secondary 46E35, 47B99
MathSciNet review: 986645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall prove an analog of the classical result of Nevanlinna and Pick concerning the bound of holomorphic functions on the unit disc that take prescribed values at prescribed points with the role that the classical Hardy space of analytic functions with square integrable power series plays in the modern operator-theoretic formulation of that result instead played by a Sobolev space of complex functions on the interval $ [0,1]$ whose derivatives are in $ {L^2}\left( {0,1} \right)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E05, 46E35, 47B99

Retrieve articles in all journals with MSC: 30E05, 46E35, 47B99

Additional Information

PII: S 0002-9939(1990)0986645-2
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia